# SDR CA151118006

- Difficulty date: November 17, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Piper PA-28-161
- Aircraft time: 4,034 hours
- Engine: Lyc O320D3G
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: AEL321032
- Condition: Damaged
- Location: Engine
- Part time: 307 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) METAL FOUND IN FILTER DURING MAINTENANCE. ENGINE DISASSEMBLED AND FOUND CAUSE TO BE OIL TRANSFER TUBE IN FRONT MAIN HAD BROKED IN HALF AND TUBE HAD MOVED OUT OF MAIN JOURNAL AND STARTED TO GOUGE INTO MAIN BEARING.  POSSIBLY DAMAGED AT MFG AS TUBE ENDS ARE MECHANICALY SWAGED TO PREVENT MOVEMENT, CRANKSHAFT, SN 1-96701-01.
